Markovian bridges and reversible diffusion processes with jumps
Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 5, p. 599-633
@article{AIHPB_2004__40_5_599_0,
     author = {Privault, Nicolas and Zambrini, Jean-Claude},
     title = {Markovian bridges and reversible diffusion processes with jumps},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {5},
     year = {2004},
     pages = {599-633},
     doi = {10.1016/j.anihpb.2003.08.001},
     zbl = {1060.60075},
     mrnumber = {2086016},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_5_599_0}
}
Privault, Nicolas; Zambrini, Jean-Claude. Markovian bridges and reversible diffusion processes with jumps. Annales de l'I.H.P. Probabilités et statistiques, Volume 40 (2004) no. 5, pp. 599-633. doi : 10.1016/j.anihpb.2003.08.001. http://www.numdam.org/item/AIHPB_2004__40_5_599_0/

[1] S. Albeverio, J. Rezende, J.-C. Zambrini, Probability and quantum symmetries II. The theorem of Noether in quantum mechanics, submitted for publication. | Zbl 05154211

[2] S. Albeverio, K. Yasue, J.-C. Zambrini, Euclidean quantum mechanics: analytical approach, Ann. Inst. H. Poincaré Phys. Théor. 50 (3) (1989) 259-308. | Numdam | MR 1017966 | Zbl 0687.60091

[3] S. Bernstein, Sur les liaisons entre les grandeurs aléatoires, Verh. des intern. Mathematikerkongr., vol. 1, 1932, Zürich. | JFM 58.1157.04 | Zbl 0007.02104

[4] J. Bertoin, Lévy Processes, Cambridge Tracts in Mathematics, vol. 121, Cambridge Univ. Press, 1998. | MR 1406564 | Zbl 0938.60005

[5] A. Beurling, An automorphism of product measures, Ann. of Math. (2) 72 (1960) 189-200. | MR 125424 | Zbl 0091.13001

[6] P. Cattiaux, Time reversal of diffusion processes with a boundary condition, Stochastic Process. Appl. 28 (2) (1988) 275-292. | MR 952834 | Zbl 0652.60083

[7] P. Cattiaux, C. Léonard, Large deviations and Nelson processes, Forum Math. 7 (1) (1995) 95-115. | MR 1307957 | Zbl 0817.60021

[8] K.L. Chung, J.-C. Zambrini, Introduction to Random Times and Quantum Randomness, World Scientific, 2003. | MR 1999000 | Zbl 1041.81074

[9] A.B. Cruzeiro, L. Wu, J.-C. Zambrini, Bernstein processes associated with a Markov process, in: Stochastic Analysis and Mathematical Physics (Santiago, 1998), Birkhäuser Boston, Boston, MA, 2000, pp. 41-72. | MR 1764785 | Zbl 0965.60101

[10] R.L. Dobrushin, Yu.M. Sukhov, Ĭ. Fritts, A.N. Kolmogorov-founder of the theory of reversible Markov processes, Uspekhi Mat. Nauk. 43 (6(264)) (1988) 167-188. | MR 983882 | Zbl 0669.60001

[11] J.L. Doob, Classical Potential Theory and its Probabilistic Counterpart, Springer-Verlag, Berlin, 1984. | MR 731258 | Zbl 0990.31001

[12] M. Emery, M. Yor, A parallel between Brownian bridges and gamma bridges, Prépublication No 846, Laboratoire de Probabilités de l'Université Paris VI, 2003. | MR 2074696

[13] S.N. Ethier, T.G. Kurtz, Markov Processes, Characterization and Convergence, Wiley, New York, 1986. | MR 838085 | Zbl 0592.60049

[14] P. Fitzsimmons, J. Pitman, M. Yor, Markovian bridges: Construction, Palm interpretation, and splicing, in: Cinlar E., (Eds.), Seminar on Stochastic Processes, Prog. Probab., vol. 33, Birkhäuser, Washington, 1992, pp. 101-134. | MR 1278079 | Zbl 0844.60054

[15] W.H. Fleming, H.M. Soner, Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, New York, 1993. | MR 1199811 | Zbl 0773.60070

[16] J.M. Hammersley, Harnesses, in: Proc. Fifth Berkeley Sympos. Mathematical Statistics and Probability (Berkeley, Calif., 1965/66), vol. III: Physical Sciences, Univ. California Press, Berkeley, CA, 1967, pp. 89-117. | MR 224144 | Zbl 0189.27705

[17] F. Hirsch, Opérateurs carré du champ (d'après J.P. Roth), in: Séminaire Bourbaki, 29e année (1976/77), Lecture Notes in Math., vol. 677, Springer, Berlin, 1978, pp. 167-182. | Numdam | MR 521767 | Zbl 0389.31005

[18] G.A. Hunt, Markoff chains and Martin boundaries, Illinois J. Math. 4 (1960) 313-340. | MR 123364 | Zbl 0094.32103

[19] T. Ichinose, S. Takanobu, The norm estimate of the difference between the Kac operator and Schrödinger semigroup. II. The general case including the relativistic case, Electron. J. Probab. 5 (4) (2000) 47, (electronic). | MR 1743725 | Zbl 0987.47032

[20] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1989. | MR 1011252 | Zbl 0684.60040

[21] N. Jacob, R.L. Schilling, Lévy-type processes and pseudodifferential operators, in: Resnick S., Barndorff-Nielsen O., Mikosch Th. (Eds.), Lévy Processes, Birkhäuser Boston, Boston, MA, 2001, pp. 139-168. | MR 1833696 | Zbl 0984.60054

[22] J. Jacod, Calcul stochastique et problèmes de martingales, Lecture Notes in Mathematics, vol. 714, Springer-Verlag, Berlin, 1979. | MR 542115 | Zbl 0414.60053

[23] J. Jacod, P. Protter, Time reversal on Lévy processes, Ann. Probab. 16 (2) (1988) 620-641. | MR 929066 | Zbl 0646.60052

[24] B. Jamison, Reciprocal processes, Z. Wahr. Verw. Geb. 30 (1974) 65-86. | MR 359016 | Zbl 0326.60033

[25] T. Komatsu, Markov processes associated with certain integro-differential operators, Osaka J. Math. 10 (1973) 271-303. | MR 359017 | Zbl 0284.60066

[26] J.-P. Lepeltier, B. Marchal, Problème des martingales et équations différentielles stochastiques associées à un opérateur intégro-différentiel, Ann. Inst. H. Poincaré Sect. B (N.S.) 12 (1) (1976) 43-103. | Numdam | MR 413288 | Zbl 0345.60029

[27] N. Privault, J.-C. Zambrini, Euclidean quantum mechanics in the momentum representation, 2004, in preparation. | MR 2125554 | Zbl 1076.81030

[28] J.P. Roth, Opérateurs carré du champ et formule de Lévy-Kinchine sur les espaces localement compacts, C. R. Acad. Sci. Paris Sér. A 278 (1974) 1103-1106. | Zbl 0282.47010

[29] S.J. Sheu, Stochastic control and exit probabilities of jump processes, SIAM J. Control Optim. 23 (2) (1985) 306-328. | MR 777462 | Zbl 0567.60032

[30] D. Stroock, Diffusion processes associated with Lévy generators, Z. Wahr. Verw. Geb. 32 (3) (1975) 209-244. | MR 433614 | Zbl 0292.60122

[31] J.-C. Zambrini, Variational processes and stochastic versions of mechanics, J. Math. Phys. 27 (9) (1986) 2307-2330. | MR 854761 | Zbl 0623.60102